Catastrophic Floods during Deglaciation in a Small, Mountain Catchment, British Columbia

この論文をさがす

著者

    • GOFF James R.
    • Department of Geography, Research School of Earth Sciences, Victoria University

収録刊行物

  • Geographical review of Japan. Series B  

    Geographical review of Japan. Series B 68(2), 95-106, 1995-11-01 

参考文献:  26件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002502998
  • NII書誌ID(NCID)
    AA10518430
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02896001
  • データ提供元
    CJP書誌 
ページトップへ